# SDR SIMA20140904002

- Difficulty date: September 4, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 36,501 hours, 33,567 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2450
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE DETECTION TEST NOT TESTING CORRECTLY, BAGG EXTINGUISHER BUTTON NOT ILLUMINATED.  R & R CARGO SMOKE DETECTOR 1 IAW AMM 26-15-01.  OPERATIONS CHECKED GOOD.
